# SDR MASA200700471

- Difficulty date: August 2, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 24,510 hours, 18,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON DSM.  MX REPORTED THAT THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS INOP.  MX CLEANED AND RESECURED THE CONNECTION TO THE BATTERY PACK, OPS CHECK WAS NORMAL.
